Change search
ReferencesLink to record
Permanent link

Direct link
Reparameterization and invariant covariance matrices of factors in linear models
Stockholm University, Faculty of Social Sciences, Department of Statistics.
2004 (English)In: Acta et Commentationes Universitas Tartuensis, ISSN 1406-2283, Vol. 8, 201-212 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Stockholm: Statistiska institutionen , 2004. Vol. 8, 201-212 p.
URN: urn:nbn:se:su:diva-7234OAI: diva2:197895
Available from: 2007-11-27 Created: 2007-11-27 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link